"Night was disastrous": Snezana has health complaints after receiving vaccines from 2 manufacturers
Members of the Working Team for Monitoring the Spread of the Epidemic claim that Snezana, a woman from Cacak, will not suffer health consequences due to receiving two coronavirus vaccine doses made by different manufactueres, but she is still complaining of fever, headache and nausea
Members of the Working Team for Monitoring the Spread of the Epidemic, Mihailo Lukovic and Aksentije Tosic, said that an omission had been made during the revaccination of Snezana Cirovic from Cacak.
Namely, she first received the Sinopharm vaccine, and when she examined a paper given to her after the second dose was administered, she realized that she had been given the Pfizer vaccine.
"That is a mistake, let's not tell lies. But the most important thing is that nothing will happen to that lady in terms of health. The case has been forwarded to the Health Inspectorate and the procedure of establishing the facts is in progress. Until the facts are officially clarified, this is all we have to say," Dr. Mihailo Lukovic told a press conference.
The director of the Institute of Public Health, Dr. Aksentije Tosic, stressed that it is impossible to administer tens of thousands of vaccines without some omissions happening.
"The omission did not cause any problems, nor is there a medical explanation why there would be any health problems at all. My personal opinion is that it is not so bad at all that she received the second dose from another manufacturer, but regulations are such that you get revaccinated with the vaccine you first received. In some countries, this 'technique' is even applied, but in our country that is not the case yet. We will check the antibodies of that person several times, and if she is protected, she will not have any need to receive a third dose," Dr. Tosic stressed.
Snezana claims that the mistake did not only occur on that piece of paper, because she took it to the doctor who signed it, and then the vaccination was performed.
"The night was disastrous. I ran a fever, had headache, I was vomiting. I will receive further treatment," Snezana told our portal.
By press time Telegraf did not receive any comments from the Ministry of Health and the director of the Cacak Healthcare Center, Aleksandar Pajovic.
Telegraf.rs zadržava sva prava nad sadržajem. Za preuzimanje sadržaja pogledajte uputstva na stranici Uslovi korišćenja.